American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90B22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] A. Aissani. Light tailed asymptotics in an unreliable $M/G/1$ retrial queue. Theor. Probability and Math. Statist. 85 (2012) 1-6.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Zorin. Stability of a tandem of queueing systems with Bernoulli noninstantaneous transfer of customers. Theor. Probability and Math. Statist. 84 (2012) 173-188.
Abstract, references, and article information   
View Article: PDF

[3] Louiza Bouallouche and Djamil Aïssani. Measurement and performance of the strong stability method. Theor. Probability and Math. Statist. 72 (2006) 1-9. MR 2168131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mustapha Benaouicha and Djamil Aissani. Strong stability in a $G/M/1$ queueing system. Theor. Probability and Math. Statist. 71 (2005) 25-36. MR 2144318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul Dupuis and Richard S. Ellis. The large deviation principle for a general class of queueing systems. I . Trans. Amer. Math. Soc. 347 (1995) 2689-2751. MR 1290716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1